7 doctors weighed in:
How long will I go through withdrawal symptoms after stopping Lexapro (escitalopram) ?
7 doctors weighed in

Dr. Reid Blackwelder
Family Medicine
5 doctors agree
In brief: Depends on symptoms
Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache.
Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved.

In brief: Depends on symptoms
Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache.
Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Dr. Shah Nawaz
Psychiatry
In brief: Varies
Every individual is different what dose how long have you been taking medication did you taper slowly or you stopped suddenly there are many factors what kind of experience u had in past.

In brief: Varies
Every individual is different what dose how long have you been taking medication did you taper slowly or you stopped suddenly there are many factors what kind of experience u had in past.
Dr. Shah Nawaz
Dr. Shah Nawaz
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors